Boundaries of instability zones for symplectic twist maps

Abstract : We construct a C^2 symplectic twist map f of the annulus that has an essential invariant curve C such that: -C is not differentiable; - the dynamics of f restricted to C is conjugated to the one of a Denjoy counter-example; -C is at the boundary of an instability zone for f.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00691483
Contributor : Marie-Claude Arnaud <>
Submitted on : Thursday, April 26, 2012 - 12:54:48 PM
Last modification on : Tuesday, January 14, 2020 - 10:38:15 AM
Long-term archiving on: Thursday, December 15, 2016 - 1:24:51 AM

Files

Boundariesinstabilityzones.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00691483, version 1

Collections

Citation

Marie-Claude Arnaud. Boundaries of instability zones for symplectic twist maps. J. Inst. Math. Jussieu, 2014, 13 (1), pp.19-41. ⟨hal-00691483⟩

Share

Metrics

Record views

437

Files downloads

213